Remarks on some recent fixed point theorems

C. R. Math. Rep. Acad. Sci. Canada Vol. 30 (2) 2008, pp. 56–63
(Received: 2007-10-09 )

S.L. Singh, Department of Mathematics, Gurukula Kangri University, Hardwar, India, and 21, Govind Nagar, Rishikesh 249201, India; email:

Rajendra Pant, Department of Mathematics, S.P.R.C. Post Graduate College, Rohalki-Kishanpur, Hardwar, India; email:


We obtain fixed and common point theorems generalizing fixed point theorems of W. A. Kirk and T. Suzuki for Banach and Meir–Keeler type asymptotic contractions.

Nous démontrons des théorèmes de points fixes et de points communs qui généralisent des théorèmes de points fixes du type de Banach et de Meir–Keeler pour les contractions asymptotiques.

Keywords: Banach contraction, Meir–Keeler type asymptotic contraction, asymptotic contraction, fixed point

AMS Subject Classification: Fixed-point and coincidence theorems 54H25

PDF(click to download): Remarks on some recent fixed point theorems

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.